# SDR REXA2015072700748

- Difficulty date: July 27, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 18,684 hours, 11,929 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-54-420-500 RIGHT TOP COWL AFT HINGE LINE FAIRING CRACKED.  R & R RIGHT TOP COWL AFT HINGE LINE FAIRING SKIN IAW SRM 51-40-11, 51-42-13 & 51-42-06.
